Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Controllability properties of nonlinear behaviors


Authors: Fritz Colonius and Wolfgang Kliemann
Journal: Trans. Amer. Math. Soc. 360 (2008), 5667-5682
MSC (2000): Primary 37N35, 93B05
Published electronically: June 19, 2008
MathSciNet review: 2425687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proposes a topological framework for the analysis of the time shift on behaviors. It is shown that controllability is not a property of the time shift, while chain controllability is. This also leads to a global decomposition of behaviors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37N35, 93B05

Retrieve articles in all journals with MSC (2000): 37N35, 93B05


Additional Information

Fritz Colonius
Affiliation: Institut für Mathematik, Universität Augsburg, 86135 Augsburg, Germany
Email: fritz.colonius@math.uni-augsburg.de

Wolfgang Kliemann
Affiliation: Department of Mathematics, Iowa State University, Ames, Iowa 50011
Email: kliemann@iastate.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04612-6
PII: S 0002-9947(08)04612-6
Keywords: Nonlinear control systems, controllability, behaviors
Received by editor(s): March 21, 2005
Published electronically: June 19, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.